# SDR CA100622003

- Difficulty date: June 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DURING T/O ROLL, A LOUD NOISE WAS HEARD FOLLOWED BY ENGINE FLAMEOUT AND A SHORT DURATION FIRE WARNING.  THE T/O WAS ABORTED.  POST EVENT INSP FOUND METALLIC DEBRIS IN THE EXHAUST AND A SUBSEQUENT BORESCOPE INSP REVEALED HIGH PRESSURE BLADE FRACTURE. THE ENGINE WILL BE REMOVED AND FORWARDED TO MFG FOR REPAIRS.
